Journal Title               : Journal of Education and Learning Mathematics Research
Initial                           : JELMaR
Frequency                  : 2 issues per year (May and November)
DOI                              : prefix 10.37303 by Crossref
Online ISSN                : 2715-9787
Print ISSN                   : 2715-8535
Editor-in-Chief           : Anton Prayitno
Managing Editor       : Nia Wahyu Damayanti
Publisher                    : Department of Mathematics Education, Wisnuwardhana University of Malang
Citation Analysis        : Google Scholar

We accept articles of the author can be derived various countries, with the scientific field of Mathematics Education. Submission of Manuscript (submitted papers can be written in Indonesian or English).

Manuscripts are accepted with the understanding that they are the original or extended version of previously published papers in conferences and / or journals and that, if the work received an official sponsorship, it has been Duly released for open publication. Before submission please Make sure that your paper is prepared using the journal paper template. The authors must refer to Journal of Education an Learning Mathematics Research (JELMaR) for writing format and style (Please download and use as a template for the initial manuscript submission). This will Ensure fast processing and publication. Any papers not fulfilling the requirements based on the guidelines to authors will not be processed.

Focus and scope; 1) Assessment and evaluation, 2) Curriculum Development of Mathematics Education, 3) Teaching and Learning Mathematics, 4) Models of Teaching, 4) Instructional media, 5) Teacher Professional Development, 6) High Order Thinking Skills, 7) E-learning, 8) Mathematical Thinking, and 9) Etnomathematics.

Current Issue

Vol 1 No 1 (2020): Mei 2020
Published: 2020-01-29

Articles

View All Issues